

One Day Workshop



Theme: Cochrane Review

Date: 18th February, 2022 (Friday) Timing: 10:30 Am- 02:00 PM

Venue: Virtual online mode

The workshop is being conducted on zoom

Registration link:

https://docs.google.com/forms/d/e/1FAIpQLSeDIJ59dmuInr9bx1PtPmBGye9FimP5e-PIT1aWxusbO9gi9A/viewform?usp=sf link

Organizers:

Cochrane India Network
Post Graduate institute of Medical Education and Research, Chandigarh, India

Time	Topic	Speakers
10:30 AM – 11:10 AM (40 Min)	Introduction to Cochrane's principles	Prof. Meenu Singh Advanced Pediatric Centre PGIMER, Chandigarh
11:15 AM – 11:55 AM (40 Min)	Purpose and Types of Cochrane Reviews	Dr. Meenakshi Sachdeva, Scientist D, ICMR Centre for Evidence based Child health, PGIMER, Chandigarh
12:00 PM –12:40 PM (40 Min)	Training on Cochrane Review – Planning, undertaking and Reporting	Dr. Anil Chauhan Consultant, Evidence Based Health Informatics Unit, Regional Resource Centre, Dept. of Telemedicine, PGIMER, Chandigarh
12:45 PM – 01:20 PM (35 Min)	Risk of bias Assessment	Dr. Manvi Singh MBBS,MD(Pediatrics) Assistant Professor Department of Telemedicine, PGIMER, Chandigarh
01:25 PM- 02:00 PM (35 Min)	Hands on training on 'Cochrane Library'	Mrs. Pranita Pradhan Librarian, ICMR centre for Evidence based Child Health, PGIMER, Chandigarh